MathSciNet Relay Station
MathSciNet bibliographic data
MR564564 41A60 (65D20)
Olver, F. W. J. Asymptotic approximations and error bounds. SIAM Rev. 22 (1980), no. 2, 188–203.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement